On coefficients of $ \alpha$-Shapiro Shields functions

Authors

  • T. Y. Peter Chern
  • Hasi Wulan

DOI:

https://doi.org/10.5556/j.tkjm.33.2002.300

Abstract

We investigate the Taylor coefficients of $ \alpha$-Shapiro Shields functions and some applications to $ \alpha$-Bloch functions and Bergman functions are given.

Author Biographies

T. Y. Peter Chern

Department of Applied Mathematics, Kaohsiung Polytechnic Institute, Ta-Hsu Hsiang, Kaohsiung County 840 Taiwan, R.O.C.

Hasi Wulan

Department of Mathematics, Inner Mongolia Normal University, Hohhot 010022, P. R. China.

Downloads

Published

2002-03-31

How to Cite

Chern, T. Y. P., & Wulan, H. (2002). On coefficients of $ \alpha$-Shapiro Shields functions. Tamkang Journal of Mathematics, 33(1), 13-20. https://doi.org/10.5556/j.tkjm.33.2002.300

Issue

Section

Papers